MathSciNet Relay Station
MathSciNet bibliographic data
MR1096261 55R35 (55S37 57T99)
Ishiguro, Kenshi Rigidity of $p$-completed classifying spaces of alternating groups and classical groups over a finite field. Trans. Amer. Math. Soc. 329 (1992), no. 2, 697–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement